# SDR MWEA96342

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nose Rib
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, RT FLAP LDG EDGE NOSE CAP RIBS WERE FOUND CORRODED TO EXCESS AT STA XFLS198 AND XFLS210.  INSTALLED TWO NEW NOSE CAP RIBS IAW SRM 51-30-2.
